# SDR SIMA20120429008

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,480 hours, 20,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: B6245305
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT LENS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT ASSEMBLY EMB AMM 33-50-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
